10 minutes of exercise a day
The Diet Calorie Counter
Health and Fitness
Sexual health > Contraception

Bleeding after the morning-after pill

I took the morning-after pill a week ago and since yesterday I've been bleeding heavily.
Is this normal?
How long will it last?
It can't be my period, because I finished 10 days ago.
Please answer me, thanks in advice.


This could be your next period come early, and the bleeding will be about as long as a normal period, four to seven days. If it carries on any longer, go to your doctor, and make sure you use reliable contraception in the future.


Other answers from our experts...
Forgotten pill
The morning-after pill
Missed pill
Contraception and the diaphragm.
The pill and sexual desire
Smoking and the pill
The pill and tender breasts

Choose a topic :

Search 'Ask the Expert' using keywords :


Don't miss...
Next Week's Coronation Street SpoilersCelebrity Men with Glasses
Hot celebrity men in uniformPlay Our 2048 Game!
Latest… 28/04/2017
Health and Fitness News
Guides
Videos
Beer Yoga Is The Latest Fitness Fad You Need To Try
This Woman Was Blinded By Her Contact Lenses
Diet Coke Might Have Zero Calories But It's Making You Mad, Apparently
There's A Real-life Wine Therapy Spa And We've Already Packed Our Bags
All Health and Fitness news
5 Ways To Gain More Confidence
Everything You Need To Know About The Weight Watchers Diet
The Fricker method
The Mediterranean Diet
See all Health and Fitness guides
Abdominal Exercises video | Killer abs & no sit ups!
See all Health and Fitness videos
 

Don't miss out!

...Join our newsletter
Get the sofeminine latest straight to your inbox
  OK
Find us on...